MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION SIMULUS FULLY FLEXIBLE ANNULOPLASTY BAND; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION SIMULUS FULLY FLEXIBLE ANNULOPLASTY BAND; RING, ANNULOPLASTY
Model Number 700FC23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during a procedure, this annuloplasty band was implanted and subsequently explanted.The physici an elected to fully replace the valve and indicated there was no malfunction of the annuloplasty band.No additional adverse patient effects were reported.

Brand Name
SIMULUS FULLY FLEXIBLE ANNULOPLASTY BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7360780
Report Number2025587-2018-00658
Device Sequence Number113766
Product Code KRH
UDI-Device Identifier00643169182417
UDI-Public00643169182417
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K052899
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model Number700FC23
Device Catalogue Number700FC23
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2018
Initial Report FDA Received Date03/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR